×

Found 11 Documents (Results 1–11)

Spectral properties of potential type operators for a class of strongly elliptic systems on smooth and Lipschitz surfaces. (English. Russian original) Zbl 1056.35128

Trans. Mosc. Math. Soc. 2001, 1-47 (2001); translation from Tr. Mosk. Mat. O.-va 62, 3-53 (2001).
MSC:  35P05 35J45 47F05 47G10
PDFBibTeX XMLCite

Iterative solution of PDE with strongly varying coefficients: Algebraic version. (English) Zbl 0785.65098

Beauwens, R. (ed.) et al., Iterative methods in linear algebra. Proceedings of the IMACS international symposium, Brussels, Belgium, 2-4 April, 1991. Amsterdam: North-Holland. 85-89 (1992).
MSC:  65N22 35J25
PDFBibTeX XMLCite

On a parallel Schwarz algorithm for symmetric strongly elliptic integral equations. (English) Zbl 0766.65092

Fourth international symposium on domain decomposition methods for partial differential equations, Proc. Symp., Moscow/Russ. 1990, 382-393 (1991).
PDFBibTeX XMLCite

The hyperbolic equation method in the theory of operators of Schrödinger type with a locally integrable potential. (English. Russian original) Zbl 0683.35023

Russ. Math. Surv. 43, No. 2, 51-102 (1988); translation from Usp. Mat. Nauk 43, No. 2(260), 43-86 (1988).
Reviewer: J.Tian
MSC:  35J10 47B25 35J45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field